# SDR REXA2021020400052

- Difficulty date: January 30, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 30,924 hours, 28,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363782
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT FLOOR STRIP IS DAMAGED ROW 11-12 C/D. REMOVED AND REPLACED EMERGENCY LIGHT FLOOR STRIP IAW CRJ 200 AMM 33-51-01. OPS CHECK GOOD.
